# SDR MWEA020153

- Difficulty date: March 1, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591022859
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY, LONGERON 22 LEFT HAS AREAS OF BARE METAL AND LIGHT CORROSION FROM CANTED FRAME 1121 TO SKIN SPLICE JUST FWD OF FUSELAGE STATION 1076.  REMOVED AND REPLACED LONGERON SECTION.
